# SDR MWEA97328

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corrosion
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, RT FWD FACE APB LONG 24R MOD CORROSION FOUND.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0234/AJC 25 FEB 97.
